# SDR CALA2015050400365

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 43,105 hours, 13,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD RT DOORWAY LINING & FWD RT ESCAPE SLIDE EMERGENCY LIGHTS FAIL OPERATIONAL TEST.  REMOVED EMERGENCY LIGHT BATTERY PACK PN AD-D717-01-100, SN 942 14 & REPLACED IT IAW 33-51-06-04.
